# SDR SIMA20140520003

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 36,552 hours, 33,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT WILL NOT HOLD CHARGE.  R & R FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.
